An analytic study of the fractional order model of HIV-1 virus and CD4+ T-cells using adomian method

Kamel Al-Khaled*, Maha Yousef

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

In this article, we study the fractional mathematical model of HIV-1 infection of CD4+ T-cells, by studying a system of fractional differential equations of first order with some initial conditions, we study the changing effect of many parameters. The fractional derivative is described in the caputo sense. The adomian decomposition method (Shortly, ADM) method was used to calculate an approximate solution for the system under study. The nonlinear term is dealt with the help of Adomian polynomials. Numerical results are presented with graphical justifications to show the accuracy of the proposed methods.

Original languageEnglish
Pages (from-to)1460-1468
Number of pages9
JournalInternational Journal of Electrical and Computer Engineering
Volume11
Issue number2
DOIs
Publication statusPublished - Apr 2021
Externally publishedYes

Keywords

  • Adomian decomposition
  • Approximate solutions
  • Fractional calculus
  • Fractional model for HIV
  • Infection of CD4+ T-cells
  • Laplace transform

ASJC Scopus subject areas

  • Computer Science(all)
  • Electrical and Electronic Engineering

Cite this